# SDR AT0500026

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20984
- Condition: Inoperative
- Location: Sta 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED  EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACKS AT STA 312 IAW MM 33-51.  OPS CK GOOD.
